Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 142, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Nov 11, 2015, 6:54 PM CST for 8 counties in Illinois. It was in force for 66 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 11, 2015, 6:54 PM CST (00:54 UTC)
- Expired
- Nov 11, 2015, 8:00 PM CST
- In force
- 66 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Fulton County, IL, Knox County, IL, Marshall County, IL, Mason County, IL, Peoria County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 98 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 11, 7:06 PM CST | TSTM WND GST 60 | Lewistown, IL | |
| Nov 11, 7:11 PM CST | TSTM WND DMG | Canton, IL | LARGE TREE LIMB DOWN. TIME ESTIMATED. |
| Nov 11, 7:30 PM CST | TSTM WND GST 60 | Wyoming, IL | |
| Nov 11, 7:35 PM CST | TSTM WND DMG | 5 W Peoria, IL | TREE BLOWN DOWN BLOCKING ROAD AT BARTHOLOMEW AND TEXAS RD. |
| Nov 11, 7:35 PM CST | TSTM WND DMG | Bartonville, IL | 2 FOOT DIAMETER TREE BLOWN DOWN. POWER OUTAGES IN TOWN. |
| Nov 11, 7:35 PM CST | TSTM WND DMG | Peoria Heights, IL | GUTTERS BLOWN OFF SOUTH SIDE OF HOUSE. TIME ESTIMATED. |
| Nov 11, 7:39 PM CST | TSTM WND DMG | Bellevue, IL | TWO TREES BLOWN DOWN 6-8 INCH DIAMETER. TIME ESTIMATED. |
| Nov 11, 7:44 PM CST | TSTM WND GST 71 | Peoria International Ai, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 11, 3:20 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.9 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 679 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 358 m²/s²
- 0-3 km storm-relative helicity
- 394 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
200
WUUS53 KILX 120054
SVRILX
ILC057-095-123-125-143-175-179-203-120200-
/O.NEW.KILX.SV.W.0142.151112T0054Z-151112T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
654 PM CST WED NOV 11 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL MASON COUNTY IN CENTRAL ILLINOIS...
NORTHWESTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
PEORIA COUNTY IN CENTRAL ILLINOIS...
EASTERN KNOX COUNTY IN WEST CENTRAL ILLINOIS...
FULTON COUNTY IN WEST CENTRAL ILLINOIS...
STARK COUNTY IN NORTH CENTRAL ILLINOIS...
CENTRAL TAZEWELL COUNTY IN CENTRAL ILLINOIS...
MARSHALL COUNTY IN CENTRAL ILLINOIS...
* UNTIL 800 PM CST
* AT 654 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GALVA TO 4 MILES SOUTHEAST OF MAQUON TO
ASTORIA...MOVING NORTHEAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
PEORIA...PEKIN...CANTON...HAVANA...LEWISTOWN...LACON...EAST
PEORIA...MORTON...WASHINGTON...BARTONVILLE...CHILLICOTHE...CREVE
COEUR...WEST PEORIA...METAMORA...GERMANTOWN HILLS...MARQUETTE
HEIGHTS...HENRY...FARMINGTON...TREMONT AND ELMWOOD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 155 BETWEEN MILE MARKERS 28 AND 31.
INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 14.
INTERSTATE 74 BETWEEN MILE MARKERS 58 AND 102.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ILLINOIS.
LAT...LON 4115 8964 4115 8933 4110 8935 4110 8924
4047 8952 4019 9045 4068 9024 4115 9010
4115 8987 4123 8986 4124 8964
TIME...MOT...LOC 0054Z 241DEG 52KT 4119 9001 4075 9011 4023 9039
HAIL...<.75IN
WIND...70MPH
$$
AUTEN3 follow-up statements
693
WWUS53 KILX 120114
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
714 PM CST WED NOV 11 2015
ILC057-095-123-125-143-175-179-203-120200-
/O.CON.KILX.SV.W.0142.000000T0000Z-151112T0200Z/
MASON-WOODFORD-PEORIA-KNOX-FULTON-STARK-TAZEWELL-MARSHALL-
714 PM CST WED NOV 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR NORTH CENTRAL MASON...NORTHWESTERN WOODFORD...PEORIA...
SOUTHEASTERN KNOX...EASTERN FULTON...STARK...CENTRAL TAZEWELL AND
MARSHALL COUNTIES...
AT 712 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BUDA TO 4 MILES NORTHEAST OF BRIMFIELD TO 4 MILES
SOUTHEAST OF LEWISTOWN...MOVING NORTHEAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. AT 706 PM...60 MPH WINDS WERE
REPORTED IN LEWISTOWN IN FULTON COUNTY. ALSO MULTIPLE REPORTS OF
WIND DAMAGE WERE REPORTED IN KNOX COUNTY IN THE LAST 30 MINUTES.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
PEORIA...PEKIN...CANTON...LEWISTOWN...LACON...EAST PEORIA...MORTON...
WASHINGTON...BARTONVILLE...CHILLICOTHE...CREVE COEUR...WEST PEORIA...
METAMORA...GERMANTOWN HILLS...MARQUETTE HEIGHTS...HENRY...
FARMINGTON...TREMONT...ELMWOOD AND BELLEVUE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 155 BETWEEN MILE MARKERS 28 AND 31.
INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 14.
INTERSTATE 74 BETWEEN MILE MARKERS 67 AND 102.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ILLINOIS.
LAT...LON 4115 8964 4115 8933 4110 8935 4110 8924
4047 8952 4027 9022 4070 9006 4077 9006
4123 8980 4124 8964
TIME...MOT...LOC 0112Z 241DEG 52KT 4131 8972 4087 8982 4035 9010
HAIL...<.75IN
WIND...70MPH
$$
AUTEN973
WWUS53 KILX 120130
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
730 PM CST WED NOV 11 2015
ILC095-120140-
/O.CAN.KILX.SV.W.0142.000000T0000Z-151112T0200Z/
KNOX-
730 PM CST WED NOV 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KNOX COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ILLINOIS.
LAT...LON 4114 8962 4115 8933 4110 8936 4110 8924
4047 8952 4033 9000 4084 8982
TIME...MOT...LOC 0130Z 246DEG 37KT 4111 8947 4092 8964 4044 8990
$$
ILC057-123-125-143-175-179-203-120200-
/O.CON.KILX.SV.W.0142.000000T0000Z-151112T0200Z/
MASON-WOODFORD-PEORIA-FULTON-STARK-TAZEWELL-MARSHALL-
730 PM CST WED NOV 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR NORTH CENTRAL MASON...NORTHWESTERN WOODFORD...PEORIA...EAST
CENTRAL FULTON...SOUTHEASTERN STARK...CENTRAL TAZEWELL AND MARSHALL
COUNTIES...
AT 730 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF SPARLAND TO 4 MILES NORTHEAST OF
DUNLAP TO 6 MILES WEST OF MANITO...MOVING NORTHEAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
PEORIA...PEKIN...LACON...EAST PEORIA...MORTON...WASHINGTON...
BARTONVILLE...CHILLICOTHE...CREVE COEUR...WEST PEORIA...METAMORA...
GERMANTOWN HILLS...MARQUETTE HEIGHTS...HENRY...TREMONT...BELLEVUE...
PRINCEVILLE...ROME...MANITO AND DUNLAP.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 155 BETWEEN MILE MARKERS 28 AND 31.
INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 14.
INTERSTATE 74 BETWEEN MILE MARKERS 78 AND 102.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ILLINOIS.
LAT...LON 4114 8962 4115 8933 4110 8936 4110 8924
4047 8952 4033 9000 4084 8982
TIME...MOT...LOC 0130Z 246DEG 37KT 4111 8947 4092 8964 4044 8990
HAIL...<.75IN
WIND...70MPH
$$
AUTEN741
WWUS53 KILX 120157
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
757 PM CST WED NOV 11 2015
ILC057-123-125-143-175-179-203-120206-
/O.EXP.KILX.SV.W.0142.000000T0000Z-151112T0200Z/
MASON-WOODFORD-PEORIA-FULTON-STARK-TAZEWELL-MARSHALL-
757 PM CST WED NOV 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MASON...
NORTHWESTERN WOODFORD...PEORIA...EAST CENTRAL FULTON...SOUTHEASTERN
STARK...CENTRAL TAZEWELL AND MARSHALL COUNTIES WILL EXPIRE AT 800 PM
CST...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ILLINOIS.
REMEMBER...A TORNADO WARNING STILL REMAINS IN EFFECT UNTIL 9 PM.
LAT...LON 4114 8962 4115 8933 4110 8936 4110 8924
4047 8952 4033 9000 4084 8982
TIME...MOT...LOC 0153Z 241DEG 52KT 4111 8947 4092 8964 4044 8990
$$
AUTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 11, 6:12 PM CST, 42 minutes earlier.
Area forecast discussion, Nov 11, 6:12 PM CST, 42 minutes before
AREA FORECAST DISCUSSION National Weather Service Lincoln IL 612 PM CST WED NOV 11 2015 .SHORT TERM...(Tonight) ISSUED AT 259 PM CST WED NOV 11 2015 Powerful November storm system is taking aim on central Illinois this evening, with 20z/2pm surface chart showing a 991mb low over southwest Iowa. Strong to severe thunderstorms are currently developing in the vicinity of the low and arcing southward along a trailing cold front into north-central Missouri. Further south...another area of showers/storms is developing in association with the warm conveyor belt across the Ozarks. As the low continues to deepen and lift toward western Wisconsin, the storms currently across northern Missouri will shift eastward into west-central Illinois early this evening. Based on radar timing tools and consistent forecasts from both the HRRR and 4km NAM, it appears convection will arrive in the Illinois River Valley between 6pm and 8pm, along the I-55 corridor between 7pm and 9pm, and further east to the I-57 corridor between 9pm and midnight. Damaging wind gusts will be the primary severe weather threat across the western KILX CWA early this evening, although an isolated tornado cannot be ruled out due to impressive amounts of low-level wind shear. As the storms race E/NE, the severe wind threat will decrease east of the I- 55 corridor by mid to late evening as the storms tend to weaken with time. Once the storms pass, very strong gradient winds will develop as low pressure continues to deepen over Wisconsin. Westerly winds will increase to between 20 and 30 mph overnight, with gusts reaching the 40 to 50 mph range. As a result, a Wind Advisory will remain in effect for all locations along/north of I-70. .LONG TERM...(Thursday through Wednesday) ISSUED AT 259 PM CST WED NOV 11 2015 The intense storm system (987 mb) is expected to be over central thru northeast Wisconsin by Thursday morning with a very tight pressure gradient across a large portion of the region. Forecast soundings suggest the potential for 25 to 35 mph sustained winds with gusts around 50 mph at times into the afternoon hours before we see a very slow diminishing trend towards evening. With the surface low pulling away from the area rather quickly, the wrap-around moisture is expected to lift northeast as well and shift into far northern IL or southern Wisconsin by evening. A secondary upper trof will swing southeast across the lower Great Lakes Thursday night and Friday with gusty winds expected with that system as well, although not as strong as what we will see tonight and Thursday. The weather should quiet down for Friday night through the weekend as high pressure settles across the area. We should start out on the cool side early in the weekend but as the high shifts off to our east on Sunday, southerly winds will bring in milder air for Sunday afternoon. However, it doesn't look like the nice weather will hold very long over our area as an active southwest flow pattern continues into next week with the first of two significant systems that will affect the Midwest. Showers chances increase somewhat late Sunday night into Monday, and especially Monday night into Tuesday as the upper wave tracks across the region. Unfortunately, the upper wave and associated surface low will not be a quick mover and will have ample opportunity to bring up some significant rainfall to our area early next week with POPs in the forecast through Thursday. The pattern will hold thru the rest of the week with the latest ECMWF indicating another strong upper level system poised over the southwest U.S. ready to spread precip back into our area either late next week or during the weekend. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) ISSUED AT 612 PM CST WED NOV 11 2015 Line of convection continues to track northeastward out of Missouri into west-central Illinois early this evening. Southern end of line is not very organized and is showing signs of weakening, which matches the forecasts from both the HRRR and 4km NAM quite well. Given current radar trends, think the line of strong to severe storms may only impact KPIA and perhaps KBMI. Timing tools still support 01z to 03z at KPIA and 02z to 04z for KBMI. Further southeast, showers with a few embedded thunderstorms have lifted northward from southern Illinois and will impact KDEC and KCMI over the next few hours, but will remain sub-severe. Once a cold front that is currently across eastern Missouri sweeps through, strong westerly winds will develop later this evening through Thursday. Forecast soundings support gusts as high as 35 to 40kt at times through that time period before winds slowly begin to subside somewhat toward sunset Thursday. && .ILX Watches/Warnings/Advisories... Wind Advisory until 6 PM CST Thursday for ILZ027>031-036>038- 040>057-061>063. && SHORT TERM...Barnes LONG TERM...Smith AVIATION...Barnes
Hazardous weather outlook, Nov 11, 3:33 PM CST, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 333 PM CST WED NOV 11 2015 ILZ027>031-036-037-040-041-047>050-121200- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 333 PM CST WED NOV 11 2015 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE AREA THIS EVENING...AS AN INTENSE STORM SYSTEM CROSSES THE MIDWEST. DAMAGING WINDS ARE THE PRIMARY CONCERN...ALTHOUGH AN ISOLATED TORNADO IS POSSIBLE. ONCE THE STORMS PASS...WESTERLY WINDS WILL GUST FROM 40 TO 50 MPH FROM TONIGHT THROUGH THURSDAY. THIS WILL CAUSE DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WESTERLY WINDS WILL LINGER INTO THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING...MAINLY BETWEEN 6 PM AND 8 PM. ILZ038-042-043-051>053-121200- CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-SANGAMON- 333 PM CST WED NOV 11 2015 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE AREA THIS EVENING...AS AN INTENSE STORM SYSTEM CROSSES THE MIDWEST. DAMAGING WINDS ARE THE PRIMARY CONCERN. ONCE THE STORMS PASS...WESTERLY WINDS WILL GUST FROM 40 TO 50 MPH FROM TONIGHT THROUGH THURSDAY. THIS WILL CAUSE DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WESTERLY WINDS WILL LINGER INTO THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...MAINLY BETWEEN 7 PM AND 9 PM. ILZ044>046-054>057-061>063-121200- CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT- SHELBY-VERMILION- 333 PM CST WED NOV 11 2015 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE AREA THIS EVENING...AS AN INTENSE STORM SYSTEM CROSSES THE MIDWEST. THE GREATEST CHANCE FOR WIDESPREAD SEVERE WEATHER WILL REMAIN FURTHER WEST...MAINLY WEST OF THE I-57 CORRIDOR. HOWEVER...DAMAGING WIND GUSTS WILL STILL BE POSSIBLE WITH A FEW OF THE STORMS AS THEY PUSH INTO EAST- CENTRAL AND SOUTHEAST ILLINOIS BY MID TO LATE EVENING. ONCE THE STORMS PASS...WESTERLY WINDS WILL GUST FROM 40 TO 50 MPH FROM TONIGHT THROUGH THURSDAY. THIS WILL CAUSE DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WESTERLY WINDS WILL LINGER INTO THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...MAINLY BETWEEN 9 PM AND MIDNIGHT. ILZ066>068-071>073-121200- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 333 PM CST WED NOV 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE AREA THIS EVENING...AS AN INTENSE STORM SYSTEM CROSSES THE MIDWEST. THE GREATEST CHANCE FOR WIDESPREAD SEVERE WEATHER WILL REMAIN FURTHER WEST...MAINLY WEST OF THE I-57 CORRIDOR. HOWEVER...DAMAGING WIND GUSTS WILL STILL BE POSSIBLE WITH A FEW OF THE STORMS AS THEY PUSH INTO EAST-CENTRAL AND SOUTHEAST ILLINOIS BY MID TO LATE EVENING. ONCE THE STORMS PASS...WESTERLY WINDS WILL GUST FROM 30 TO 40 MPH FROM TONIGHT THROUGH THURSDAY. THIS WILL CAUSE DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WESTERLY WINDS WILL LINGER INTO THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...MAINLY BETWEEN 9 PM AND MIDNIGHT. BARNES
In the hours before
Special weather statement, Nov 11, 6:34 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
634 PM CST WED NOV 11 2015
ILZ036-040-041-047-120130-
CASS-SCHUYLER-MASON-FULTON-
634 PM CST WED NOV 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MASON...SCHUYLER...
SOUTHERN FULTON AND CASS COUNTIES UNTIL 730 PM CST...
AT 633 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS FROM NORTH OF RUSHVILLE TO MOUNT STERLING...MOVING
EAST AT 55 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BEARDSTOWN...HAVANA...RUSHVILLE...LEWISTOWN...VIRGINIA...ASTORIA...
BLUFF SPRINGS...VERMONT...CHANDLERVILLE...IPAVA...BATH...KILBOURNE...
LITTLETON...BROWNING...DUNFERMLINE...BRYANT...BANNER...FREDERICK...
LIVERPOOL AND TOPEKA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR WEST CENTRAL
ILLINOIS.
LAT...LON 4028 9064 4027 9045 4035 9044 4054 8988
4012 8998 4013 8998 4010 9000 3997 9001
3991 9054 3998 9051 3998 9060 4003 9061
4003 9065 4005 9068 4008 9067 4008 9070
4010 9070 4011 9072
TIME...MOT...LOC 0033Z 249DEG 46KT 4013 9064
AUTENLocal storm report, Nov 11, 6:47 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
647 PM CST WED NOV 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM NON-TSTM WND DMG NORMAL 40.52N 89.00W
11/11/2015 MCLEAN IL PUBLIC
TREE BLOWN DOWN ON ISU CAMPUS. TIME ESTIMATED.
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 6:01 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria, Stark | 59 min |
| Nov 11, 6:34 PM CST | Special Weather Statement | ILX | Cass, Schuyler | 56 min |
| Nov 11, 7:45 PM CST | Severe Thunderstorm Warning | ILX | McLean, Marshall, Tazewell, Woodford | 45 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.